# SDR CALA2019082601431

- Difficulty date: August 19, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 79,433 hours, 31,126 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cap
- Condition: Missing
- Location: Pda-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2- FUEL CAP MISSING ON ARRIVAL. INSPECTION AT DEPARTURE STATION- NO REPORT OF MISSING CAPS. INSPECTED FUEL COUPLING FOR LEAKS AND DAMAGE- NONE NOTED. APPLIED CDL 28A.
